# SDR 98ZZZX644

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N581EW
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246070
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 638873
- Condition: Deteriorated
- Location: Induct Air
- Part time: 212 hours
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FAA-PMA FACET INDUCTION AIR FILTER WAS FOUND DURING AN INSPECTION WITH THE BLACK RUBBER INTERIOR EDGE DETERIORATING.  THE FILTER HAD 212.1 HRS SINCE THE AIRCRAFT WAS NEW AND 10 MONTHS SINCE AIRCRAFT WAS ISSUED ITS ORIGINAL AIRWORTHINESS.  THE DETERIORATION IS ON THE INBOARD SIDE OF FILTER WHERE IT CAN BE INJESTED BY ENGINE.
